C.R. BARD, INC. (BASD) -3006260740 DOT PROV SOLO 3F SL MAX; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that, "placing power picc catheter removing internal wire, tip sheared when removing through valve of catheter hub.Blood aspirated back and able to retrieve and identify tip of wire.Picc exchanged for new picc.Patient assessed after event, no symptoms of foreign body.During reinsertion of new picc, normal sinus rhythm present on monitor.".
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refw0244 showed no other similar product complaint(s) from this lot number.Device not returned for evaluation.